# SDR QXEA2013031500604

- Difficulty date: March 15, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM -18.25 CENTER SPLICE IS CORRODED.   REMOVED AFT FLOORBEAM SPLICE IAW SRM 51-42-05-02-01, REV 12.  FOUND TO BE OUT OF LIMITS IAW SRM 53-20-43-00-01, REV 12.   INSTALLED CENTER FLOORBEAM SPLICE IAW SRM 51-42-05-02-01, REV 12.
